# SDR 98FDEA00683

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 132775
- Condition: Ruptured
- Location: Nr 3 Engine
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

98-262  #3 ENG FIRE LIGHT CAME ON, #3 THROTTLE WAS RETARDED TO IDLE LIGHT WENT OUT.  FOUND #3 COWL ANTIICE DUCT BROKEN.  R&R DUCT RAN ENGINE FOR LEAK CHECK.  NO LEAKS NOTED A/C IS OK FOR SERVICE.
